Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stein spaces characterized by their endomorphisms
HTML articles powered by AMS MathViewer

by Rafael B. Andrist PDF
Trans. Amer. Math. Soc. 363 (2011), 2341-2355 Request permission

Abstract:

Finite-dimensional Stein spaces admitting a proper holomorphic embedding of the complex line are characterized, among all complex spaces, by their holomorphic endomorphism semigroup in the sense that any semigroup isomorphism induces either a biholomorphic or an antibiholomorphic map between them.
References
Similar Articles
Additional Information
  • Rafael B. Andrist
  • Affiliation: Mathematisches Institut, Universität Bern, Sidlerstr. 5, 3012 Bern, Switzerland
  • MR Author ID: 773325
  • Email: rafael.andrist@math.unibe.ch
  • Received by editor(s): September 23, 2008
  • Published electronically: November 23, 2010
  • Additional Notes: This work was partially supported by Schweizerischer Nationalfonds grant no. 200021-116165
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 363 (2011), 2341-2355
  • MSC (2000): Primary 32E10, 32M10; Secondary 20M20, 54H15
  • DOI: https://doi.org/10.1090/S0002-9947-2010-05104-9
  • MathSciNet review: 2763719